BibTeX record journals/fuin/GrudzinskaZ19

download as .bib file

@article{DBLP:journals/fuin/GrudzinskaZ19,
  author    = {Justyna Grudzinska and
               Marek W. Zawadowski},
  title     = {Continuation Semantics for Multi-Quantifier Sentences: Operation-Based
               Approaches},
  journal   = {Fundam. Inform.},
  volume    = {164},
  number    = {4},
  pages     = {327--344},
  year      = {2019},
  url       = {https://doi.org/10.3233/FI-2019-1771},
  doi       = {10.3233/FI-2019-1771},
  timestamp = {Mon, 16 Sep 2019 14:46:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/GrudzinskaZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics